Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 200 Liquid Filled Capsules

Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 200 Liquid Filled Capsules

Product ID: B010FAU8MO Condition: New

Payflex: Pay in 4 interest-free payments of R267.00. Read the FAQ
R 1,068
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 200 Liquid Filled Capsules

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day.

The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief (2) and the #1-selling pain reliever among over-the-counter medications.(1) Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart.

(1) Among OTC Pain Relievers
(2) Based on a Survey of Doctors
(3) Based on a Survey of ER Doctors

Technical Specifications

Country
USA
Color
Other
Height
4.7
Length
2.5
Width
2.5
Size
200 Count (Pack of 1)
NumberOfItems
1